# SDR 98ZZZX2498

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N212AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120008
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 1202170
- Condition: Cracked
- Location: Lt Eng Macelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, NR 1 FRAME ON LEFT ENGINE NACELLE WAS FOUND CRACKS IN WEB APPROXIMATELY 5 INCHES OUTBOARD OF MOUNT HOLES FOR LEFT AND RT SIDE OF ENGINE FORWARD TORQUE MOUNT.  RIGHT NACELLE WAS ALSO FOUND TO HAVE A CRACK IN THE SAME AREA ON THE OTBD SIDE OF TORQUE MOUNT.
